# SDR 07FDEA00239

- Difficulty date: February 1, 2007
- Submitted: February 1, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 999
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STR 29L CORRODED STA 999 OUTBD SIDE.  REMOVED CORROSION, CHECKED MATERIAL LOSS, ORIG MATERIAL = .156".  REMOVED .036", ROTO PEENED, TREATED, PRIMED, PAINTED.  INSTALLED FASTENERS (2EA) REF AAR EA NR I070060.
